I have been diagnosed with having a hypothyroid and have been taking levothyroxine for 6 weeks(75mcg's) - how long does it take to see relief with weight.I have gained 20 lbs and have only lost 5lbs since I have started the levothyroxine but my weight is still fluxuating- this past week I have been gaining again even though I still continue my diet and exercise routine.Is there any hope for weight loss?
I was dx'd with hypO in Jun 08 and with Hashi's in Oct 08. I was on synthroid until Jan 09, at which time I was changed to levothyroxine + cytomel. I have not been able to lose anything on either regimen.
I continue to watch my diet and exercise in hopes that one day I will be able to get rid of at least a small amount.
Don't give up. I'm told that when the thyroid levels are right, the weight will come off.
Thank You so much for hope!!!!! I would really like to give up at this point but I have always been a slender girl even after I had my son - I now have a daughter but The weight is just piling on...its very frusterating..but I will keep at it..
I have also resently been diagnosed with being hypo, I'm also on levothroxine. My hair it coming out by the handsful and I still haven't lost any weight. I've been reading alot about Armour, has anyone had any positive results with it?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.